# SDR REXA2012101601115

- Difficulty date: July 22, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 18,275 hours, 15,750 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD CRACKED AT LEFT LINTEL FITTING.  REPAIRED IAW BOMBARDIER REO 601R-5361-1230.
